# SDR SWAA2021080989261

- Difficulty date: June 29, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 53,697 hours, 34,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Damaged
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR WEB HAS SEVERAL NUT PLATES DAMAGED AT STA 1016; WL 208; LBL 45 TO RBL 45 ; / [01] INSTALLED NUT PLATES AT 13EA LOCATIONS AT STA 1016 BETWEEN LBL 45 AND RBL 45. AS PER B737-7 SRM 51-40-10-2R-0; [02] VERIFIED NUT PLATES INSTALLED
